# SDR BKEA2012052901

- Difficulty date: May 29, 2012
- Submitted: May 30, 2012
- Operation: General aviation
- Aircraft: N387HA
- Make and model: Lear 35A
- Aircraft serial: 251
- Aircraft time: 10,211 hours, 7,596 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: 66002133
- Condition: False Indication
- Location: Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT BLEED LIGHT CAME ON DURING CLIMBOUT.  JETTISONED APPROX 1500 LBS FUEL. DIVERTED TO AND LANDED AT MX.  FOUND RT BLEED AIR HIGH TEMP SENSOR, BAD.
